zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multivalued and singlevalued fixed point results in partially ordered metric spaces. (English) Zbl 1226.54046
Summary: Fixed point theory in partially ordered metric spaces has greatly developed in recent times. In this paper, we prove certain fixed point theorems for multivalued and singlevalued mappings in such spaces. The mappings we consider here are assumed to satisfy certain metric inequalities in the case where the arguments of the functions are related by partial order. In one of our theorems, we assume a weak contractive inequality. It is in the line with the research following the establishing of the weak contraction principle in metric spaces [B. E. Rhoades, Nonlinear Anal., Theory Methods Appl. 47, No. 4, 2683–2693 (2001; Zbl 1042.47521)] and, subsequently, in partially ordered metric spaces [J. Harjani and K. Sadarangani, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71, No.  7–8, A, 3403–3410 (2009; Zbl 1221.54058)]. Two illustrative examples are also given.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54C60Set-valued maps (general topology)
54E50Complete metric spaces
54F05Linearly, generalized, and partial ordered topological spaces
References:
[1]Alber YaI, Guerre-Delabriere S. Principles of weakly contractive maps in Hilbert spaces. In: Gohberg I, Lyubich Yu, editors. New results in operator theory, Advances and applications, vol. 98. Basel: Birkhauser; 1997. p. 7 – 22. · Zbl 0897.47044
[2]Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl 2010 (2010) · Zbl 1197.54053 · doi:10.1155/2010/621469
[3]Altun I. Fixed point theorems for generalized varphi;-weak contractive multivalued maps on metric and ordered metric spaces. Arab J Sci Eng (AJSE-Mathematics), 2011.
[4]Beg, I.; Butt, A. R.: Common fixed point for generalized set valued contractions satisfying an implicit relation in partially ordered metric spaces, Math commun 15, 65-76 (2010) · Zbl 1195.54068 · doi:http://hrcak.srce.hr/mathematical-communications
[5]Chidume, C. E.; Zegeye, H.; Aneke, S. J.: Approximation of fixed points of weakly contractive nonself maps in Banach spaces, J math anal appl 270, No. 1, 189-199 (2002) · Zbl 1005.47053 · doi:10.1016/S0022-247X(02)00063-X
[6]Choudhury, B. S.: Certain fixed point theorems on complete metric spaces, Soochow J math 22, No. 3, 427-434 (1996) · Zbl 0873.54045
[7]Choudhury, B. S.: A common unique fixed point result in metric spaces involving generalised altering distances, Math commun 10, 105-110 (2005) · Zbl 1089.54514
[8]Choudhury, B. S.; Dutta, P. N.: Common fixed points for fuzzy mappings using generalized altering distances, Soochow J math 31, No. 1, 71-81 (2005) · Zbl 1068.54043
[9]Choudhury, B. S.; Das, K.: A coincidence point result in Menger spaces using a control function, Chaos solitons fract 42, 3058-3063 (2009) · Zbl 1198.54072 · doi:10.1016/j.chaos.2009.04.020
[10]Choudhury, B. S.; Dutta, P. N.; Das, K.: A fixed points result in Menger space using a real function, Acta math hungar 122, 203-216 (2009)
[11]Choudhury, B. S.; Metiya, N.: Fixed points of weak contractions in cone metric spaces, Nonlinear anal 72, 1589-1593 (2010) · Zbl 1191.54036 · doi:10.1016/j.na.2009.08.040
[12]Choudhury, B. S.; Metiya, N.: The point of coincidence and common fixed point for a pair of mappings in cone metric spaces, Comput math appl 60, 1686-1695 (2010) · Zbl 1202.54031 · doi:10.1016/j.camwa.2010.06.048
[13]Choudhury, B. S.; Konar, P.; Rhoades, B. E.; Metiya, N.: Fixed point theorems for generalized weakly contractive mappings, Nonlinear anal TMA 74, 2116-2126 (2011) · Zbl 1218.54036 · doi:10.1016/j.na.2010.11.017
[14]Dorić, D.: Common fixed point for generalized (ψ,ϕ)-weak contractions, Appl math lett 22, 1896-1900 (2009)
[15]Dutta, P. N.; Choudhury, B. S.: A generalisation of contraction principle in metric spaces, Fixed point theory appl 2008 (2008) · Zbl 1177.54024 · doi:10.1155/2008/406368
[16]Fisher, B.: Common fixed points of mappings and setvalued mappings, Rostock math colloq 18, 69-77 (1981) · Zbl 0479.54025
[17]Fisher, B.; Ise’ki, K.: Fixed points for setvalued mappings on complete and compact metric spaces, Math japonica 28, 639-646 (1983) · Zbl 0535.54027
[18]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[19]Harjani, J.; Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal 71, 3403-3410 (2009) · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[20]Khan, M. S.; Swaleh, M.; Sessa, S.: Fixed points theorems by altering distances between the points, Bull austral math soc 30, 1-9 (1984) · Zbl 0553.54023 · doi:10.1017/S0004972700001659
[21]Lakshmikantham, V.; &cacute, L.; Irić: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal 70, 4341-4349 (2009)
[22]Miheţ, D.: Altering distances in probabilistic Menger spaces, Nonlinear anal 71, 2734-2738 (2009) · Zbl 1176.54034 · doi:10.1016/j.na.2009.01.107
[23]Naidu, S. V. R.: Some fixed point theorems in metric spaces by altering distances, Czechoslovak math J 53, No. 1, 205-212 (2003) · Zbl 1013.54011 · doi:10.1023/A:1022991929004
[24]Nieto, J. J.; Guez-Lpez, R. Rodr: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[25]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc am math soc 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[26]Rhoades, B. E.: Some theorems on weakly contractive maps, Nonlinear anal 47, No. 4, 2683-2693 (2001) · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[27]Rouhani BD, Moradi S. Common fixed point of multivalued generalized varphi;-weak contractive mappings. Fixed Point Theory Appl, 2010;2010. Article ID 708984.
[28]Samet, B.: Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear anal 72, 4508-4517 (2010)
[29]Sastry, K. P. R.; Babu, G. V. R.: Some fixed point theorems by altering distances between the points, Ind J pure appl math 30, No. 6, 641-647 (1999) · Zbl 0938.47044
[30]Zhang, Q.; Song, Y.: Fixed point theory for generalized φ-weak contractions, Appl math lett 22, No. 1, 75-78 (2009) · Zbl 1163.47304 · doi:10.1016/j.aml.2008.02.007
[31]Zhang, X.: Fixed point theorems of multivalued monotone mappings in ordered metric spaces, Appl math lett 23, 235-240 (2010) · Zbl 1203.54052 · doi:10.1016/j.aml.2009.06.011